Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 102, NWS Lake Charles, LA

December 28, 2024Jefferson County, Orange County, Texas; Cameron Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Dec 28, 2024, 3:41 PM CST for Jefferson County, Orange County, Texas; Cameron Parish, Louisiana. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2024, 3:41 PM CST (21:41 UTC)
Expired
Dec 28, 2024, 4:30 PM CST
In force
49 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
1.0 in

Counties Cameron Parish, LA, Jefferson County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 70 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 4:00 PM CSTMARINE TSTM WIND 752 S Port Arthur, TXSevere wind gust measured by NOS site at 4:00PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 2:17 PM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2024-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2024-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2104 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
1.7
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

888 
WFUS54 KLCH 282141
TORLCH
LAC023-TXC245-361-282230-
/O.NEW.KLCH.TO.W.0102.241228T2141Z-241228T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
341 PM CST Sat Dec 28 2024

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Northwestern Cameron Parish in southwestern Louisiana...
  East central Jefferson County in southeastern Texas...
  Southeastern Orange County in southeastern Texas...

* Until 430 PM CST.

* At 340 PM CST, a confirmed large and extremely dangerous tornado
  was located 7 miles southeast of La Belle, or 9 miles west of Port
  Arthur, moving northeast at 35 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Port Arthur around 345 PM CST.
  Groves around 350 PM CST.
  Orange around 410 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

&&

LAT...LON 2982 9415 2999 9386 2998 9383 2999 9385
      3004 9377 2987 9362 2983 9380 2991 9376
      2998 9377 2997 9386 2986 9393 2983 9381
      2982 9381 2985 9394 2982 9392 2981 9395
      2980 9393 2980 9395 2976 9411
TIME...MOT...LOC 2140Z 242DEG 30KT 2980 9409 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

Rua
3 follow-up statements
518 
WWUS54 KLCH 282154
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
354 PM CST Sat Dec 28 2024

TXC361-282203-
/O.CAN.KLCH.TO.W.0102.000000T0000Z-241228T2230Z/
Orange TX-
354 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR SOUTHEASTERN ORANGE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Louisiana...and southeastern Texas.

&&

LAT...LON 2986 9403 2998 9386 2997 9386 2988 9391
      2983 9380 2989 9377 2997 9376 2999 9379
      3000 9377 2987 9362 2983 9378 2982 9381
      2981 9390 2981 9391 2979 9397
TIME...MOT...LOC 2153Z 254DEG 26KT 2982 9395 

$$

LAC023-TXC245-282230-
/O.CON.KLCH.TO.W.0102.000000T0000Z-241228T2230Z/
Cameron LA-Jefferson TX-
354 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR WEST
CENTRAL CAMERON PARISH IN SOUTHWESTERN LOUISIANA AND EAST CENTRAL
JEFFERSON COUNTIES...

At 353 PM CST, a confirmed large and extremely dangerous tornado was
located over Port Arthur, moving east at 30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Port Arthur and Groves around 400 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

&&

LAT...LON 2986 9403 2998 9386 2997 9386 2988 9391
      2983 9380 2989 9377 2997 9376 2999 9379
      3000 9377 2987 9362 2983 9378 2982 9381
      2981 9390 2981 9391 2979 9397
TIME...MOT...LOC 2153Z 254DEG 26KT 2982 9395 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

Kowalski
941 
WWUS54 KLCH 282208
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
408 PM CST Sat Dec 28 2024

TXC245-282218-
/O.CAN.KLCH.TO.W.0102.000000T0000Z-241228T2230Z/
Jefferson TX-
408 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Louisiana...and southeastern Texas.

&&

LAT...LON 2982 9385 2985 9385 2983 9380 2989 9377
      2997 9376 2999 9379 2999 9377 2987 9363
      2983 9378
TIME...MOT...LOC 2208Z 250DEG 22KT 2986 9382 

$$

LAC023-282230-
/O.CON.KLCH.TO.W.0102.000000T0000Z-241228T2230Z/
Cameron LA-
408 PM CST Sat Dec 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR WEST
CENTRAL CAMERON PARISH...

At 408 PM CST, a confirmed large and extremely dangerous tornado was
located 7 miles east of Port Arthur, moving east at 25 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
west central Cameron Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

&&

LAT...LON 2982 9385 2985 9385 2983 9380 2989 9377
      2997 9376 2999 9379 2999 9377 2987 9363
      2983 9378
TIME...MOT...LOC 2208Z 250DEG 22KT 2986 9382 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.00 IN

$$

Kowalski
579 
WWUS54 KLCH 282223
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
423 PM CST Sat Dec 28 2024

LAC023-282231-
/O.EXP.KLCH.TO.W.0102.000000T0000Z-241228T2230Z/
Cameron LA-
423 PM CST Sat Dec 28 2024

...THE TORNADO WARNING FOR WEST CENTRAL CAMERON PARISH WILL EXPIRE AT
430 PM CST...

The Tornado Warning that was previously in effect has been reissued 
for Cameron Parish and is in effect until 5:15 PM. Please refer to 
that bulletin for the latest severe weather information.

A Tornado Watch remains in effect until 900 PM CST for southwestern
Louisiana...and southeastern Texas.

Remember, a Tornado Warning still remains in effect for Cameron 
Parish

&&

LAT...LON 2982 9385 2985 9385 2983 9380 2989 9377
      2997 9376 2999 9379 2999 9377 2987 9363
      2983 9378
TIME...MOT...LOC 2221Z 242DEG 30KT 2990 9373 

$$

Kowalski

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Dec 28, 3:28 PM CST, 13 minutes earlier.

Area forecast discussion, Dec 28, 3:28 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
328 PM CST Sat Dec 28 2024

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(Tonight through Monday night)
Issued at 315 PM CST Sat Dec 28 2024

At the surface, low pressure is near the Ark-La-Tex with a cold
front extending to the SW, west of Houston. Aloft, a powerful
midlevel shortwave trough is noted over north TX in water vapor
imagery. Severe storms are beginning to consolidate over our SE TX
counties at this time ahead of these features within a very warm
and moist atmosphere, which, timing wise, is well in line with
CAMs guidance over the last several hours. Showers and storms will
continue to push east through the evening into the early part of
the overnight period, eventually exiting lower Acadiana prior to
midnight. Until then, all modes of severe weather will be possible
as these storms consolidate into a QLCS and move east through the
forecast area. A PDS Tornado Watch remains in affect through 9PM
for the entire forecast area apart from lower Acadiana, with those
few parishes expected to be included in another Tor Watch that
will be issued later this evening. In addition to tornadoes, these
storms will be capable of producing hail, damaging winds, frequent
lightning, and torrential rainfall that could lead to flooding.
Although many part of south LA have seen little weather today, it
is imperative to not let your guard down through the next several
hours as conditions will deteriorate quickly very soon.

Once this weather clears the forecast area tonight, winds will
gradually shift NW behind the cold front. However, little in the
way of cooler/drier air is expected post-frontal passage, with
dewpoints only "bottoming out" in the low to mid 50s tomorrow
morning. Therefore, it does look like we will see another round
of fog tonight/early tomorrow morning. Fortunately, the potential
for widespread dense fog look minimal, but patchy areas of fog may
be an issue Sun morning.

Tomorrow into Monday weak surface high pressure slides overhead,
with winds turning back to the SW to S Sun night. Otherwise,
rather benign but warm weather continues through Monday, with
highs in the upper 60s to mid 70s. Overnight lows fall into the
upper 40s to mid 50s both Sun and Mon night.

&&

.LONG TERM...
(Tuesday through next Friday)
Issued at 315 PM CST Sat Dec 28 2024

The long term period will bring several days of dry and seasonal
conditions. Beginning on New Years Eve, a cold front will sweep
through the region early in the day, likely prior to sunrise,
shifting winds back to the north and advecting in a drier airmass
throughout the daytime hours. Highs will reach into mid to upper 60s
Tues afternoon, while dewpoints gradually fall into the low to mid
40s. Overnight, a secondary reinforcing cold front will quickly
sweep through the area, resulting in a chilly start to the new year
with lows falling in the the upper 30s to mid 40s Wed morning.

Wednesday into Thursday, post-frontal high pressure builds down out
of the Plains and settles overhead resulting in a couple of days of
dry and mild conditions. Mostly sunny skies, highs in the upper 50s
to low 60s, and light north winds can be expected each day. By
Thursday afternoon into Thursday night, high pressure begins to
depart to the east allowing winds to turn more easterly overhead.
This will bring a slightly increase in dewpoints Thurs night into
Fri, which will in turn increase overnight lows a bit. NBM is still
wanting to bring small POPs in Thurs night into early Fri however,
I'm still not convinced we will be nearly moist enough to squeeze
out any showers through this period. Fri night into early Sat,
another dry cold front sweeps through, effectively bringing an end
to any warming/moistening trend as we head into the weekend.

17

&&

.AVIATION...
(18Z TAFS)
Issued at 1133 AM CST Sat Dec 28 2024

For the next few hours, scattered shower activity will continue to
stream north across the region amid MVFR CIGs and gusty southerly
winds. Some of these showers may evolve into thunderstorms
through the next couple of hours, and will be capable of producing
strong wind gusts, frequent lightning, and torrential rainfall.

Around 2-3PM a line of strong to severe storms will move into SE
TX, shifting east from there through the afternoon into the early
part of the overnight hours. This line will bring the worst of the
period's weather. Attempted to time this line out within the TAFs,
including with TEMPO groups. Conditions will deteriorate at BPT
around 2-3PM, at LCH between 4 and 5 PM, at AEX between 4 and 6
PM, and at LFT/ARA between 5 and 7 PM.

Thereafter, rainfall/severe risk will come to an end and CIGs
should gradually lift to VFR. However, some patchy fog is expected
to develop overnight at all sites. This fog should burn off around
14Z tomorrow, giving way to VFR conditions.

17

&&

.MARINE...
Issued at 315 PM CST Sat Dec 28 2024

Showers and storms will begin to amplify over the western waters
through the next couple of hours, spreading east through the
evening and eventually exiting the eastern waters prior to
midnight. Winds and seas will be elevated this evening into
tonight, and will also be higher in and around any strong to
severe storms. Winds turn NW after the front and relax quickly,
before veering SW to S again by early Monday. Dry weather returns
overnight and continues through much of next week as a cold front
exits the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  51  67  48  72 /  90   0   0   0
LCH  53  70  52  72 /  80   0   0   0
LFT  56  70  52  73 /  80   0   0   0
BPT  54  72  53  74 /  40   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

SHORT TERM...17
LONG TERM....17
AVIATION...17

In the hours before

Local storm report, Dec 28, 10:21 AM CST, 5 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
1021 AM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     Tornado          4 NNE Oretta            30.58N 93.42W
12/28/2024                   Beauregard         LA   Public

            Video of a weak tornado filmed on George
            Kendall Road.

&&
Special weather statement, Dec 28, 12:29 PM CST, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1229 PM CST Sat Dec 28 2024

LAZ027-281900-
Vernon LA-
1229 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN VERNON PARISH
THROUGH 100 PM CST...

At 1228 PM CST, Doppler radar was tracking a strong thunderstorm near
Anacoco, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Llano, Leesville, Anacoco, Kurthwood, Hutton, Slagle, and
Simpson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM CST for central and
west central Louisiana.

&&

LAT...LON 3136 9303 3136 9299 3134 9298 3134 9296
      3133 9295 3108 9329 3121 9344 3137 9329
      3137 9303
TIME...MOT...LOC 1828Z 224DEG 39KT 3121 9331

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JB
Special weather statement, Dec 28, 12:53 PM CST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1253 PM CST Sat Dec 28 2024

TXZ180-201-281930-
Hardin TX-Tyler TX-
1253 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TYLER AND
NORTHWESTERN HARDIN COUNTIES THROUGH 130 PM CST...

At 1253 PM CST, Doppler radar was tracking a strong thunderstorm near
Thicket, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Votaw, Warren, and Thicket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM CST for southeastern
Texas.

&&

LAT...LON 3049 9454 3071 9459 3062 9438 3025 9464
      3025 9465 3049 9473
TIME...MOT...LOC 1853Z 205DEG 31KT 3037 9470

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JB
Special weather statement, Dec 28, 1:58 PM CST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
158 PM CST Sat Dec 28 2024

TXZ180-259-282030-
Northern Jasper TX-Tyler TX-
158 PM CST Sat Dec 28 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN TYLER AND NORTHEASTERN
JASPER COUNTIES THROUGH 230 PM CST...

At 158 PM CST, Doppler radar was tracking a strong thunderstorm near
Spurger, or near Town Bluff, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Spurger, Jasper, and Town Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 PM CST for southeastern
Texas.

&&

LAT...LON 3061 9422 3072 9439 3105 9415 3088 9391
TIME...MOT...LOC 1958Z 218DEG 25KT 3073 9426

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JB
Local storm report, Dec 28, 2:00 PM CST, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
200 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     Hail             Hillister               30.67N 94.38W
12/28/2024  M0.70 Inch       Tyler              TX   County Official

&&
Local storm report, Dec 28, 2:32 PM CST, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
232 PM CST Sat Dec 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     Hail             Town Bluff              30.79N 94.18W
12/28/2024  M0.75 Inch       Tyler              TX   Emergency Mngr

            Tyler County Emergency Management reports
            dime sized hail falling in Town Bluff.

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 8:52 AM CSTRiver Flood WarningLCHNewton, Orange29 days
Dec 28, 12:53 PM CSTSpecial Weather StatementLCHHardin37 min
Dec 28, 12:59 PM CSTSevere Thunderstorm WarningLCHHardin, Tyler46 min
Dec 28, 1:05 PM CSTTornado WarningLCHHardin, Tyler25 min
Dec 28, 1:28 PM CSTTornado WarningLCHJasper, Tyler32 min
Dec 28, 1:43 PM CSTSevere Thunderstorm WarningLCHHardin, Tyler47 min
Dec 28, 1:58 PM CSTSpecial Weather StatementLCHJasper32 min
Dec 28, 2:13 PM CSTTornado WarningLCHJasper, Newton47 min
Dec 28, 2:58 PM CSTSevere Thunderstorm WarningLCHNewton62 min
Dec 28, 2:58 PM CSTTornado Warning Considerable damage threatLCHJefferson47 min
Dec 28, 3:01 PM CSTSevere Thunderstorm WarningLCHHardin, Jasper, Tyler59 min
Dec 28, 4:14 PM CSTSevere Thunderstorm Warning Considerable damage threatLCHHardin, Jasper, Orange38 min
Dec 28, 4:26 PM CSTFlash Flood WarningLCHHardin, Jasper, Tyler3 hr
Dec 28, 4:29 PM CSTFlash Flood WarningLCHNewton3 hr
Dec 28, 7:17 AM CSTTornado WarningLCHBeauregard28 min
Dec 28, 7:49 AM CSTSevere Thunderstorm WarningLCHRapides26 min
Dec 28, 7:50 AM CSTSpecial Weather StatementLCHBeauregard25 min
Dec 28, 7:51 AM CSTSpecial Weather StatementLCHVernon24 min
Dec 28, 8:04 AM CSTTornado WarningLCHRapides26 min
Dec 28, 8:07 AM CSTTornado WarningLCHBeauregard38 min
Dec 28, 8:29 AM CSTSevere Thunderstorm WarningLCHRapides15 min
Dec 28, 8:52 AM CSTRiver Flood WarningLCHRapides24 days
Dec 28, 8:52 AM CSTRiver Flood WarningLCHBeauregard4 days
Dec 28, 12:29 PM CSTSpecial Weather StatementLCHVernon31 min
Dec 28, 3:26 PM CSTSpecial Marine WarningLCH64 min
Dec 28, 3:29 PM CSTTornado Warning Tornado observedLCHVernon31 min
Dec 28, 3:46 PM CSTSevere Thunderstorm Warning Considerable damage threatLCHRapides, Vernon59 min
Dec 28, 3:55 PM CSTTornado WarningLCHRapides, Vernon35 min
Dec 28, 4:18 PM CSTSevere Thunderstorm Warning Considerable damage threatLCHAllen, Beauregard, Evangeline, Rapides, Vernon57 min
Dec 28, 4:23 PM CSTTornado Warning Tornado observedConsiderable damage threatLCHCameron40 min
Dec 28, 4:37 PM CSTSevere Thunderstorm Warning Considerable damage threatLCHAcadia, Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis and 1 more53 min
Dec 28, 4:45 PM CSTSpecial Marine WarningLCH45 min
Dec 28, 5:05 PM CSTSevere Thunderstorm WarningLCHCameron55 min
Dec 28, 5:09 PM CSTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Saint Landry66 min
Dec 28, 5:10 PM CSTTornado Warning Tornado observedLCHAvoyelles, Evangeline, Saint Landry35 min
Dec 28, 5:26 PM CSTTornado Warning Tornado observedConsiderable damage threatLCHCameron34 min
Dec 28, 5:38 PM CSTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis, Lafayette, Saint Landry, Vermilion52 min
Dec 28, 5:55 PM CSTSevere Thunderstorm WarningLCHCameron, Vermilion65 min

Nearby

Tornado Warnings in Texas, 2024Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.